# SDR QXEA2010110100684

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - RT SIDE SEAT TRACK FS 708-761 HAS SURFACE CORROSION.  BLENDED RT SIDE SEAT TRACK FS 708-761, MAX ALLOWABLE BLEND IS .035, MAX BLENDED MATERIAL .018, REMAINING MATERIAL IS .087, FOUND ALL BLENDS TO BE WITHIN LIMITS IAW REO 670-55-00-013.   TREATED AFFECTED AREAS IAW SRM 51-21-11-001-001-A01.
